# SDR 95ZZZX6992

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32GA
- Make and model: Snias AS350B
- Aircraft serial: 1188
- System (JASC): 6321 · Main Rotor Brake
- Part: Support Assy
- Part number: 350A33501000
- Condition: Lining Worn
- Location: Rotor Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE LINING WORN.  NORMAL WEAR.
